MAUDE Adverse Event Report: ARTHREX, INC. PEEK INTERF SCRW W/DISP SHTH 8X 23MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. PEEK INTERF SCRW W/DISP SHTH 8X 23MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK INTERF SCRW W/DISP SHTH 8X 23MM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 9th feb 2026, it was reported by an arthrex's employee via an email that for 1 unit of ar-1380p, peek interference screw, sheathed, 8 x 23 mm, its anchor was pulled out and could not be set successfully.This was detected during a reconstruction of anterior cruciate ligament surgery on (b)(6) 2025.The procedure was completed successfully by using another new ar-1380p.There were no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation is confirmed.- one unpackaged ar-1380p, peek interference screw, sheathed, 8 x 23 mm, batch: 15218756, was received for investigation.- functional testing could not be performed due to the damage to the device.- upon visual evaluation, the screws threads are damaged throughout the device.- the method used to prepare the bone, as well as the bone quality encountered during the procedure, was not provided.- the most likely cause can be attributed to misuse due to improper bone preparation, misaligned insertion, or prying/leveraging the screw during insertion.

Brand Name
PEEK INTERF SCRW W/DISP SHTH 8X 23MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24441695
Report Number1220246-2026-00905
Device Sequence Number10364425
Product Code MAI
UDI-Device Identifier00888867015326
UDI-Public(01)00888867015326(11)240311(17)290228(10)15218756
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062466
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK INTERF SCRW W/DISP SHTH 8X 23MM
Device Catalogue NumberAR-1380P
Device Lot Number15218756
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown